Well almost from head to toe. At least not on my face. The
added benefit downside of taking Warfarin is that it truly thins the blood. I am getting bruises where I never thought I would get a bruise. I have bruises on my wrists, on the back of my arms, on my stomach and sides, and on the top of my feet.
I met yesterday with my hematologist. She had a long conversation with the radiologist. They believe it is a chronic thrombosis most likely from when I was spending so much time sitting back in May and June. However, since they cannot rule out an acute thrombosis, I am on Warfarin until just before Christmas. I asked about the bruises and she just said that it was the downside of the Warfarin. Every time I turn around there is a new bruise that I am discovering.
In six months I will have an other ultrasound done on my leg and meet with the doctor so there is a record in case I have another issue of swelling. I am still dealing with swelling of my ankle and calf. I need to order a compression stocking to see if it will help. Has any one had experience with compression stockings? I have found one version (a trouser sock) that does not have latex in it. I still don’t know if I will be able to tolerate the trouser sock. I guess I will find out when I get it.